MathSciNet Relay Station
MathSciNet bibliographic data
MR2777694 35Q53 (35B10 35C08)
Li, Zitian; Dai, Zhengde; Liu, Jun New periodic solitary-wave solutions to the $(3+1)$-dimensional Kadomtsev-Petviashvili equation. Math. Comput. Appl. 15 (2010), no. 5, 877–882.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement